# SDR SWAA2025111729432

- Difficulty date: October 28, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 71,048 hours, 42,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT LBL 45, WL 167.   REMOVED,  REPLACED, AND INSTALLED A NEW 663 LT UPPER ATTACH ANGLE LBL 4- TO LBL 65 IAW SRM 51-40-02-0G-0, AND DWG 111A1000, REV -.
